# SDR GLBA2017031700643

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 39,683 hours, 48,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTED THAT THE UPPER FORWARD AIRSTAIR DOOR HANDRAIL CABLE HAS IMPROPER TENSION.  ADJUSTED THE  CABLE IAW MM 52-10-02.
